MAUDE Adverse Event Report: AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number REF8100-20
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
When putting enfit syringe into the end of tube to check residuals, the tube collapses down on itself.When used for drainage with enfit adaptors it won't drain.Fda safety report id# (b)(4).

Brand Name
MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.)
MDR Report Key14457322
Report NumberMW5109803
Device Sequence Number17439694
Product Code KNT
UDI-Device Identifier00350770442945
UDI-Public(01)00350770442945
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model NumberREF8100-20
Device Catalogue Number8100-20
Device Lot Number30153612
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown